# SDR IPXA2572377

- Difficulty date: March 15, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 27,598 hours, 19,074 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N5405
- Condition: Corroded
- Location: Bs 879-900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK MAIN CARGO COMPARTMENT EXPANSION JOINT SEAT TRACK AT STA 879 TO 900 LBL 45.5 INBD FLANGE UPPER SURFACE IS CORRODED.  FABRICATED AND INSTALLED A NEW SEAT TRACK IAW SRM 51-40-02 AND DWG 143N5481.
